# SDR SWAA2015100844696

- Difficulty date: September 25, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5940766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR JAMB WEB SKIN CRACKED AT BS 210, LONGERON 15L.  REPAIRED SKIN IAW SRM.
